# SDR SWAA2018102226110

- Difficulty date: October 18, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 53,657 hours, 31,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT COVER FELL OFF.  R&R LIGHT ASSEMBLY PER MM.
